MathSciNet Relay Station
MathSciNet bibliographic data
MR1478522 03E05 (03E15 03E55 54B10 54F45)
Dougherty, Randall Narrow coverings of $\omega$-ary product spaces. Ann. Pure Appl. Logic 88 (1997), no. 1, 47–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement